| Catalog Number |
198713111 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Tissue Injury (4559)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient fell and had a partial tear of his patellar tendon post revision tka.All components were well fixed and well functioning, so no claim is made against any component.However, due to the short duration of implantation, the femoral side components were removed when the surgeon attempted to shorten the construct.As such, the femoral side components were prepared for and new components were placed shortening the femoral length to protect the patellar tendon repair.No delay nor patient harm occurred.Affected side- left knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 ( concomitant ).